MathSciNet Relay Station
MathSciNet bibliographic data
MR2653100 35Q40 (35A35)
Khalique, Chaudry Masood; Adem, Abdullahi R. Exact solutions of a generalized $(3+1)$-dimensional Kadomtsev-Petviashvili equation using Lie symmetry analysis. Appl. Math. Comput. 216 (2010), no. 10, 2849–2854.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement